Skip to Main content Skip to Navigation
Journal articles

La non-intégrabilité méromorphe du problème plan des trois corps

Document type :
Journal articles
Complete list of metadatas

https://hal-ens-lyon.archives-ouvertes.fr/ensl-03051554
Contributor : Alexei Tsygvintsev <>
Submitted on : Thursday, December 10, 2020 - 11:17:13 AM
Last modification on : Friday, December 11, 2020 - 3:31:40 AM

Links full text

Identifiers

Collections

Citation

Alexei Tsygvintsev. La non-intégrabilité méromorphe du problème plan des trois corps. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, Elsevier, 2000, 331 (3), pp.241-244. ⟨10.1016/S0764-4442(00)01623-2⟩. ⟨ensl-03051554⟩

Share

Metrics

Record views

7